# SDR USAA2013032600008

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 28,678 hours, 10,295 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT AT ROW 15 INOPERATIVE.  RECONNECTED ELECTRICAL CONNECTOR TO LIGHT ASSEMBLY ON OVERHEAD CEILING MOUNTED EMERGENCY LIGHT PER AIRBUS MAINTENANCE MANUAL 33-51-11.  OPERATIONAL CHECK NORMAL.
